Alert archive / Nebraska / Red Flag Warnings in 2014
Red Flag Warning 6, NWS Hastings, NE
NWS Hastings, NE issued this red flag warning at Mar 13, 2014, 3:38 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Mar 13, 2014, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2014, 3:38 AM CDT (08:38 UTC)
- In effect from
- Mar 13, 2014, 1:00 PM CDT
- Expired
- Mar 13, 2014, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843 WWUS83 KGID 130838 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 338 AM CDT THU MAR 13 2014 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY THIS AFTERNOON... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 131700- /O.NEW.KGID.FW.W.0006.140313T1800Z-140314T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 338 AM CDT THU MAR 13 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...007...017...018...019...039...040... 041...046...047...048...049...060...061...062...063...064...072... 073...074...075...076...077...082...083...084...085...086 AND 087... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL... FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER. * WINDS...FROM THE SOUTHWEST AT SUSTAINED SPEEDS GENERALLY 15 TO 20 MPH IN MOST AREAS...WITH FREQUENT GUSTS TO AROUND 25 MPH. HOWEVER...WIND SPEEDS MAY AVERAGE A BIT LIGHTER IN FAR SOUTHWEST COUNTIES SUCH AS FURNAS COUNTY NEBRASKA. * RELATIVE HUMIDITY...GENERALLY FALLING INTO THE 10 TO 17 PERCENT RANGE FOR AT LEAST A FEW HOURS...ESPECIALLY AFTER 3 PM. * IMPACTS...THESE CONDITIONS WILL PROMOTE EXPLOSIVE FIRE GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO CONTAIN. ANY OUTDOOR ACTIVITIES INVOLVING FLAMES OR POTENTIAL SPARKS ARE STRONGLY DISCOURAGED AND SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ PFANNKUCH
2 follow-up statements
885 WWUS83 KGID 131706 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1206 PM CDT THU MAR 13 2014 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY THIS AFTERNOON... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 140000- /O.CON.KGID.FW.W.0006.140313T1800Z-140314T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1206 PM CDT THU MAR 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005... 006...007...017...018...019...039...040...041...046...047...048... 049...060...061...062...063...064...072...073...074...075...076... 077...082...083...084...085...086 AND 087... * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL... FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER ZONE 039 VALLEY...FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER ZONE 041 NANCE...FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER ZONE 047 HOWARD...FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER ZONE 049 POLK...FIRE WEATHER ZONE 060 DAWSON...FIRE WEATHER ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...FIRE WEATHER ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...FIRE WEATHER ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...FIRE WEATHER ZONE 082 FURNAS...FIRE WEATHER ZONE 083 HARLAN...FIRE WEATHER ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 WEBSTER...FIRE WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 087 THAYER. * WINDS...FROM THE SOUTHWEST AT SUSTAINED SPEEDS GENERALLY 15 TO 20 MPH IN MOST AREAS...WITH FREQUENT GUSTS TO AROUND 25 MPH. HOWEVER...WIND SPEEDS MAY AVERAGE A BIT LIGHTER IN FAR SOUTHWEST COUNTIES SUCH AS FURNAS COUNTY NEBRASKA. * RELATIVE HUMIDITY...GENERALLY FALLING INTO THE 10 TO 17 PERCENT RANGE FOR AT LEAST A FEW HOURS...ESPECIALLY AFTER 3 PM. * IMPACTS...THESE CONDITIONS WILL PROMOTE EXPLOSIVE FIRE GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO CONTAIN. ANY OUTDOOR ACTIVITIES INVOLVING FLAMES OR POTENTIAL SPARKS ARE STRONGLY DISCOURAGED AND SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
970 WWUS83 KGID 132349 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 649 PM CDT THU MAR 13 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 140100- /O.EXP.KGID.FW.W.0006.000000T0000Z-140314T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 649 PM CDT THU MAR 13 2014 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006... 007...017...018...019...039...040...041...046...047...048...049... 060...061...062...063...064...072...073...074...075...076...077... 082...083...084...085...086 AND 087... WIND SPEEDS WILL DECREASE THIS EVENING AND RELATIVE HUMIDITY VALUES WILL INCREASE AS TEMPERATURES COOL...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Mar 13, 12:53 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Mar 13, 12:53 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1253 AM CDT THU MAR 13 2014 .UPDATE... ISSUED AT 701 PM CDT WED MAR 12 2014 THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 7 PM AS WIND SPEEDS WILL CONTINUE TO DECREASE THIS EVENING AND RELATIVE HUMIDITY VALUES WILL INCREASE AS TEMPERATURES COOL. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 311 PM CDT WED MAR 12 2014 FIRE DANGER WILL BE THE PRIMARY CONCERN THROUGH EARLY EVENING AND THEN AGAIN ON THURSDAY AFTERNOON. PLEASE SEE THE FIRE WEATHER SECTION BELOW FOR ADDITIONAL INFORMATION. OTHER THAN THE FIRE DANGER CONCERNS...THE WEATHER IS LOOKING GREAT AS WE HEAD INTO THURSDAY...WHICH IS CURRENTLY FORECAST TO BE THE WARMEST DAY OF THE WEEK. TONIGHT...THE WIND WILL QUICKLY DIE DOWN AROUND SUNSET AS WE LOSE DIURNAL HEATING AND THE AFTERNOON MIXING. THERE WILL BE GOOD RADIATIONAL COOLING OVERNIGHT WITH CLEAR SKIES AND JUST A LIGHT WEST WIND. WILL CALL FOR LOWS TO RANGE FROM THE MID 20S TO AROUND 30. THURSDAY...THERE WILL BE NO STORM SYSTEMS ANYWHERE NEAR BY WITH THE CLOSEST SYSTEMS BEING A CUT OFF LOW OVER SOUTHERN CALIFORNIA AND A WEAK SHORT WAVE OVER SOUTHERN CANADA JUST NORTH OF EASTERN MONTANA. THEREFORE...EXPECT CONTINUED CLEAR TO MOSTLY CLEAR SKIES. THE WIND WILL TURN SOUTHWESTERLY...WHICH IS A WARM AND DRY WIND FOR US. CONSEQUENTLY...WITH FAIRLY WARM CONDITIONS ALOFT...A WARM SFC FETCH...AND PLENTY OF SUNSHINE...HIGHS SHOULD RANGE FROM THE MID 60S TO THE LOWER 70S ACROSS THE FORECAST AREA. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 311 PM CDT WED MAR 12 2014 PATTERN: MULTI-DAY MEANS FROM THE GFS AND EC ENSEMBLES CONTINUE THE WRN N AMERICA RIDGE AND A TROF OVER THE E FOR THE NEXT 5 DAYS. THAT WILL TRANSLATE TO BASICALLY DRY WX AND WARMER THAN NORMAL TEMPS. HOWEVER...SIGNS OF A PATTERN CHANGE PERSIST AS THE RIDGE RETROGRADES INTO THE NRN PACIFIC. THIS WILL RESULT IN THE TROF BACKING INTO THE WRN USA IN THE 6-10 DAY TIME FRAME. ALOFT: SPAGHETTI PLOTS OF THE PAST TWO RUNS OF THE EC/GFS/GEM/UKMET OFFER HIGH CONFIDENCE THRU SUN EVE. NW FLOW WILL CONTINUE TO DELIVER A SERIES OF SHORTWAVE TROFS. ONE WILL PASS TO THE N THU NIGHT. AMPLIFICATION WILL OCCUR FRI-SAT. THIS WILL SEND MOST OF THE NEXT TROF S OF THE REGION. THE NRN PORTION WILL MOVE THRU SAT NIGHT. THE ERN FRINGE OF A LARGE AND BROAD RIDGE WILL ENVELOP THE FCST AREA SUN-MON. SUBSTANTIAL SPREAD THEN DEVELOPS OVER THE E PAC SUN NIGHT INTO MON...WITH THE AMPLITUDE OF THE SHORTWAVE TROF FCST TO MOVE INTO THE PAC NW. THE GFS IS CONSIDERABLY WEAKER THAN THE EC/GEM/ UKMET. THE EC ENSEMBLE MEAN HAS 100 M OF SPREAD OVER THE NRN ROCKIES MON EVE. THAT MAKES WHAT HAPPENS TUE-WED HIGHLY UNCERTAIN. WE PROBABLY WILL HAVE A TROF MOVING THRU...ITS MAGNITUDE THOUGH IS UP FOR GRABS. SURFACE: A COLD FRONT WILL SWEEP THRU THU NIGHT. WEAK HIGH PRES WILL MAKE A BRIEF APPEARANCE FRI WITH A LEE-SIDE TROF DEVELOPING. A SECONDARY FRONT WILL DEVELOP FROM ALBERTA-MT-WY-NEB. WEAK LOW PRES WILL SLIDE DOWN THE FRONT AND INTO NEB SAT. THE FRONT WILL PLUNGE S AND THRU THE FCST AREA WITH THE LOW MERGING WITH DEVELOPING LOW PRES OVER TX. STRONG GREAT LAKES HIGH PRES MAKES A BRIEF APPEARANCE SUN BUT A WARM FRONTAL PASSAGE COULD RESULT IN SUBSTANTIAL CLOUDINESS. MON-TUE WE ARE PROBABLY IN THE WARM SECTOR. WITH THE DIFFERENCE IN THE MAGNITUDE OF THE HEIGHT FALLS...IT JUST REMAINS UNCLEAR IF THE LOW IS WEAK AND HEADS N OF THE REGION...OR IS STRONGER AND HEADS OVER OR TO THE S. HAZARDS: WE NEED TO WATCH WINDS 3PM SAT-3AM SUN. FOR NOW IT DOESNT LOOK TOO THREATENING. OVERALL CONFIDENCE IN THIS FCST IS ABOVE AVERAGE THRU SUN...THEN CONFIDENCE TURNS LOW MON-WED. THE DAILY DETAILS... THU NIGHT: A DRY COLD FRONTAL PASSAGE. EVEN VERY LITTLE CLOUDINESS BUT IT PROBABLY BECOMES BREEZY IN COLD AIR ADVECTION. FRI: SUNNY AND LOOKING VERY NICE WITH LIGHT WINDS. ABOVE NORMAL WARMTH. SAT: INCREASING CLOUDS WITH THE NEXT COLD FRONTAL PASSAGE. THIS IS THE FIRST RUN OF THE NAM/SREF OUT TO 00Z/SUN AND BOTH INDICATE SOME AFTERNOON POTENTIAL FOR A FEW HIGH-BASED SHWRS. THE NAM LOOKS OVERDONE ON QPF GIVEN ITS FCST LCL NEAR 10K FT. IT IS ALSO EARLIER THAT THE REST OF THE GUIDANCE. WINDS INCREASE AFTER FRONTAL PASSAGE. SAT WILL BE ANOTHER DAY OF ABOVE NORMAL TEMPS. CONFIDENCE IN HIGH TEMPS IS BELOW AVERAGE NORTH OF I-80 SINCE THEY WILL BE DEPENDENT ON FRONTAL TIMING/LOCATION. SAT NIGHT: WINDY. POSSIBLE A LITTLE LIGHT R/S. CONSERVATIVE AMOUNTS ARE PREFERRED IN THIS DRY PATTERN. PRECIP HAS NOT BEEN EASY TO COME BY THE LAST 4 MONTHS AND SEE NO REASON FOR THAT TO CHANGE. THE EC/GFS RUNS ARE DRY FOR PORTIONS OF THE FCST AREA. SUN: WARM FRONTAL PASSAGE. THE DAY PROBABLY STARTS WITH A SUBSTANTIAL SWATH OF CLOUDS...BUT INCREASING SUN AS THE FRONT DEPARTS TO THE E. IT WILL STILL BE COOLER THAN SAT...BUT NOT AS COLD AS IT MIGHT HAVE BEEN WITHOUT THE WARM FRONT. MON: WARM SECTOR. BACK INTO THE 60S. HOWEVER...IF THE MORE AMPLIFIED MODELS END UP CORRECT...THE WARM FRONT MAY STALL FROM THE SANDHILLS TO NEAR MCI /KANSAS CITY/. THAT WOULD THREATEN MORE CLOUD COVER AND HOLD DOWN TEMPS. TUE-WED: TOUGH TO COMMIT TO ANYTHING AT THIS POINT. && .AVIATION...(FOR THE 06Z KGRI TAF THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1253 AM CDT THU MAR 13 2014 CONFIDENCE REMAINS QUITE HIGH IN VFR CEILING/VISIBILITY THROUGH THE NEXT 24 HOURS...AS THE AIRMASS THROUGH A DEEP LAYER OF THE TROPOSPHERE REMAINS VERY DRY AND IN FACT SKIES SHOULD ESSENTIALLY REMAIN CLEAR THE ENTIRE TIME. AS FOR SURFACE WINDS...THERE WILL REALLY BE 3 DISTINCT REGIMES. STARTING OFF NOW THROUGH LATE MORNING...DIRECTION WILL AVERAGE WESTERLY AT SPEEDS UNDER 10KT. THEN...MUCH LIKE ON WEDNESDAY...THE LATE MORNING THROUGH LATE AFTERNOON HOUR WILL FEATURE A DECENT UPSWING IN WIND SPEEDS...BUT THIS TIME OUT OF THE SOUTHWEST WITH SUSTAINED SPEEDS UP INTO THE 15-20KT RANGE AND GUST POTENTIAL AT LEAST 20-25KT. BY EARLY THURSDAY EVENING...BREEZES WILL AGAIN DIE BACK DOWN TO SUSTAINED VALUES AROUND 10KT...BUT TOWARD THE VERY END OF THE PERIOD THE LEADING EDGES OF A WEAK COLD FRONT WILL TURN DIRECTION NORTHWESTERLY. && .FIRE WEATHER... ISSUED AT 311 PM CDT WED MAR 12 2014 THE RED FLAG WARNING FOR TODAY HAS EXPIRED. A SOUTHWEST WIND WILL BRING IN EVEN DRIER AIR ON THURSDAY AND EXPECT NEARLY ALL OF OUR FORECAST AREA WILL SEE MINIMUM RH VALUES BELOW 20 PERCENT. HOWEVER...THE WIND WILL NOT BE AS STRONG ON THURSDAY EVEN WITH GOOD MIXING AS THE PRESSURE GRADIENT IS WEAKER AND THE WINDS ALOFT ARE NOT AS STRONG. EXPECT NEAR CRITICAL FIRE WEATHER CONDITIONS TOMORROW...BUT THE WINDS AT LEAST RIGHT NOW DO NOT APPEAR HIGH ENOUGH TO WARRANT CRITICAL WORDING OR FIRE WEATHER HEADLINES. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && UPDATE...FAY SHORT TERM...WESELY LONG TERM...HALBLAUB AVIATION...PFANNKUCH FIRE WEATHER...WESELY
Hazardous weather outlook, Mar 12, 6:53 PM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 653 PM CDT WED MAR 12 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 131200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 653 PM CDT WED MAR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NEAR-CRITICAL FIRE DANGER WILL AGAIN OCCUR THURSDAY AFTERNOON AND EARLY EVENING ESPECIALLY FOR AREAS ALONG AND WEST OF HIGHWAY 14 IN NEBRASKA...AND ACROSS NORTH CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
Nearby
Red Flag Warnings in Nebraska, 2014Red Flag Warnings in Kansas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.